Sequences with bounded l.c.m. of each pair of terms II

Volume 124 / 2006

Li-Xia Dai, Yong-Gao Chen Acta Arithmetica 124 (2006), 315-326 MSC: 11B75, 11B83. DOI: 10.4064/aa124-4-2

Authors

  • Li-Xia DaiDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097, P.R. China
  • Yong-Gao ChenDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image